# SDR DXTA200500607

- Difficulty date: February 22, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 3,259 hours, 2,026 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Fadec
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 50 KNOTS, MASTER CAUTION WITH EICAS MESSAGES FADEC FAULT L A-B AND FADEC FAULT R A-B.  TAKEOFF WAS ABORTED.  MESSAGES EXTINGUISHED AS ACFT CLEARED THE RUNWAY.
